Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
Unbounded positive solutions of higher-order difference equations with singular nonlinear term [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 39, 期号: 3-4, 页码: 177-184
Li, WT(李万同);  Fan, XL(范先令);  Zhong, CK(钟承奎)
  |  View/Download:11/0
 
Oscillation criteria for second-order nonlinear difference equations with damped term [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 6, 页码: 17-30
Li, WT(李万同);  Fan, XL(范先令)
  |  View/Download:17/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace